MathSciNet Relay Station
MathSciNet bibliographic data
MR577745 (82g:12024) 12H05 (14L15 20H20)
Cassidy, Phyllis J. Differential algebraic group structures on the plane. Proc. Amer. Math. Soc. 80 (1980), no. 2, 210–214.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement